MAUDE Adverse Event Report: WARSAW ORTHOPEDICS BRYAN CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDICS BRYAN CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number 6470314
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Outcomes to adverse event: unspecified allergy.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Although it is unknown whether the reported product caused or contributed to the reported event, we are filling this mdr for notific ation purpose.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that post-op, patient suffered with unspecified allergy after implanted disc surgery.The surgeon does not believe that the allergic symptoms were related to the disc, which was implanted in patient for 2 years.

Brand Name
BRYAN CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key9132016
Report Number1030489-2019-01086
Device Sequence Number13890461
Product Code MJO
UDI-Device Identifier00613994181206
UDI-Public00613994181206
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P060023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6470314
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR